# SDR IXXA05RNG116S

- Difficulty date: September 28, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Sta Xw2 - Xw91
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND LT OB FLAP T/E PANEL LWD INNER SKIN WITH CORROSION AND BONDED DOUBLER DELAMINANTED, STA XW2-XW91.  SKIN ON LT IB FLAP WAS FABRICATED AND INSTALLED IAW MFG DRAWING 5652277, RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7.
